# SDR NWAA080426308

- Difficulty date: February 2, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 76,691 hours, 9,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1080-1210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CORROSION ON SEAT TRACK AT BS 1080 AND BS 1210 RBL 33.99.  REPAIRED PER EA 63-211709.
